JournalslemVol. 63, No. 3/4pp. 251–261

A note on o-minimal flows and the Ax–Lindemann–Weierstrass theorem for semi-abelian varieties over C\mathbb C

  • Ya'acov Peterzil

    University of Haifa, Israel
  • Sergei Starchenko

    University of Notre Dame, USA
A note on o-minimal flows and the Ax–Lindemann–Weierstrass theorem for semi-abelian varieties over $\mathbb C$ cover
Download PDF

A subscription is required to access this article.

Abstract

In this short note we present an elementary proof of eorem 1.2 from [UY2], and also the Ax–Lindemann–Weierstrass theorem for abelian and semi-abelian varieties. The proof uses ideas of Pila, Ullmo, Yafaev, Zannier (see, e.g., [PZ]) and is based on basic properties of sets definable in o-minimal structures. It does not use the Pila–Wilkie counting theorem.

Cite this article

Ya'acov Peterzil, Sergei Starchenko, A note on o-minimal flows and the Ax–Lindemann–Weierstrass theorem for semi-abelian varieties over C\mathbb C. Enseign. Math. 63 (2017), no. 3, pp. 251–261

DOI 10.4171/LEM/63-3/4-1